MathSciNet Relay Station
MathSciNet bibliographic data
MR2025438 (2004j:37069) 37E05 (37B20 37B40 54H20)
Wang, Lidong; Liao, Gongfu; Chu, Zhenyan; Duan, Xiaodong The set of recurrent points of a continuous self-map on an interval and strong chaos. J. Appl. Math. Comput. 14 (2004), no. 1-2, 277–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement